# SDR CWQA20230419001

- Difficulty date: April 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N470QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4084
- Aircraft time: 12,360 hours, 6,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1159F5014061
- Part serial: NA
- Condition: Failed
- Location: Zone 800
- Part time: 12,360 hours, 6,182 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMB, MAIN CABIN DOOR RED CAS MESSAGE ILLUMINATED.
CREW COULD NOT ADEQUATELY CONFIRM UPPER LEFT BAYONET POSITION.
CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.
MAINTENANCE EVALUATION FOUND UPPER LEFT DOOR INDICATION MICROSWITCH INOPERATIVE.
MICROSWITCH P/N 1159F50140-61 WAS REPLACED.
PERFORMED SYSTEM OPERATION CHECKS AND VERIFICATION OF BAYONET INDICATORS, SYSTEM OPS CHECK GOOD.
